# SDR AALA20171013003

- Difficulty date: October 12, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 25,394 hours, 9,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 5519
- Condition: No Test
- Location: Emergency Lights
- Part time: 35,439 hours, 14,335 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 7 - 12 FAILED.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
